# SDR UPS01836522

- Difficulty date: August 1, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822515N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 FWD BAG PIT Z FITTING CRACKED AT FS 300 LONGERON 27L. INSTALLED NEW Z FITTING P/N 3755822-515N IAW DC8 SRM 51-1-20D
